# SDR VNAA9912002

- Difficulty date: December 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N458PS
- Make and model: Dorner DO328100
- Aircraft serial: 3068
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3251 · Steering Unit
- Part: Ecu
- Part number: 2318000002
- Condition: Failed
- Location: Nlg Steering
- Part time: 8,993 hours
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

THE AIRCRAFT WAS TAKING THE RUNWAY FOR TAKEOFF WHEN THE CREW RECEIVED A NOSE WHEEL STEERING FAIL CAS MESSAGE.  THE AIRCRAFT WAS DIFFICULT TO CONTROL SO THE CREW BROUGHT THE AIRCRAFT TO A STOP.  THE FLIGHT CLEARED THE RUNWAY AND RETURNED TO THE GATE WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED AND PERFORMED A TAXI CHECK IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 32-50-00.  THE AIRCRAFT WAS THEN RELEASED FOR SERVICE.
